MathSciNet Relay Station
MathSciNet bibliographic data
MR2204266 (2006k:13048) 13F25
Gubeladze, Joseph; Mushkudiani, Zaza Commutator automorphisms of formal power series rings. Proc. Amer. Math. Soc. 134 (2006), no. 6, 1569–1578 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement